# SDR QXEA2014030300166

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Bracket
- Condition: Corroded
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE FWD PAX DOOR HINGE SHAFT ON A SUPPORT BRACKET STA 26.400 JUST AFT OF AFT MACHINED WEB.  REMOVED LOWER ANGLE JUST AFT OF AFT MACHINED WEB BECAUSE OF EXCESSIVE CORROSION IAW SRM 51-42-05-02-01. DRILLED UP BRACKET IAW SRM 51-40-07-02-01. INSTALLED NEW BRACKET IAW SRM 51-42-05-02-01.  PRIMED RIVETS IAW SRM 51-42-05-02-01. NO FURTHER ACTION REQUIRED.
